# SDR SWAA0222070142123

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 69,485 hours, 65,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25237
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SIGN LAMP INOPERATIVE.  R & R LAMP ASSEMBLY IAW AMM.
